Candida - advice sought
If anyone has advice regarding combatting thrush, I would truly love to hear from you. Please do not respond here but, rather, email me at: firstname.lastname@example.org
Because of a serious health problem I am, unavoidably, on a longterm, low dose antibiotic (1 tab 3x wk). I am sure that women readers will appreciate the effect of this on the female body.
i don't have that problem.
i've read that cutting sugar (even fruit sugars) out of your diet can help.
I looked on veggieboards and found this tread. I don't know if you use veggieboards, but it might have some suggestions...
I stopped wearing deodorant and/or antiperspirant about two years ago... I haven't had a visit from the yeasty beasties since. I've tried different "more natural" deodorants, but if I wear any of them for more than two days in a row... the itch returns. Sometimes my pits smell, but I'd rather have smelly pits then a yeast infection any day!!
Honestly I have never experienced a yeast infection. *knocks on wood and crosses fingers and toes in hopes that stays true*
I use a crystal stone type deoderant and it helps with odor but does not stop or inhibit perspiring. It has also never caused me to react.
Sorry! No info from me because I have none.
Thrush usually refers to the white coating on the tongue and throat that can occur with the body reacting to or throwing off a yeasty or other critter. "Yeast Infections" can occur in lots of places, but for women, the biggie is the vaginal one (guys can get them "there", too!). Keeping the environment slightly acidic helps - rinses with vinegar & water or even Betadine and water can help. Systemically, watch your overall sugar intake - including foods that can convert to sugars, like more highly refinded starches and alcohols. Keep your teeth brushe'd to reduce sugar conversions in the mouth. There are cookbooks available specifically for systemic Candida treatment that may help you avoid any nasty side effects from the antibiotics. If you are on birth control pills, be cautious as the antibiotic can interfer with the bcp's effectiveness!